# SDR DXTA2009120103875

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 7,656 hours, 6,141 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LT AND RT SIDE BRAKE PEDALS ARE NOT BRAKING NORMAL. WITH VERY LITTLE PRESSURE THE BRAKES WANT TO LOCK.  INSPECTED BRAKES WITH NO FAULTS FOUND. PERFORMED COMPLETE BRAKE BLEEDING PROCEDURE IAW MM 32-42-00. BRAKES OPS/FEEL CHECK GOOD AT THIS TIME.
